Buspar or lexapro: I honestly dont know... - Anxiety and Depre...

Anxiety and Depression Support

47,867 members49,176 posts

Buspar or lexapro

Hidden
Hidden

I honestly dont know the difference.

But what is your take on these two, that's if you have tried them both yourself or maybe had a good experience on one of them..

4 Replies
oldestnewest

Hi I have been on bus par 10mg 3x daily for 4 months .... and at the exact time I writing this ... I feel as if my heart is going to jump out my body .... I’m sweating , fidgeting non stop... all my usual panic actions ... I don’t know what to do , because they are becoming more frequent... any help pls , has any one been on these ... should I tell my doc there not working ! Help pls this is horrendous, so much so I know I will spend all day in my bed , hiding under my quilt ...

Hidden
Hidden in reply to Jaysmac

4 months, I would see a doctor and try to maybe wean you off and switch to another type of meds perhaps lexapro. But 4 months I'm assuming you should be feeling somewhat better but your not.. do you have temporary xanax or klonopin to help with the jittery feeling and heart jumping. Request for those benzos in the meantime if you havent yet.

Dont worry nothing's going to happen to you right now it's just the body not accepting the meds or a side effect. But see your doctor asap and let him / or her know of your situation so that you can find something to make you feel better...in the meantime try not to think or focus on it. You'll be fine

Jaysmac
Jaysmac in reply to Hidden

Thank you ... I just need to concentrate on getting through today ...I also take dosulepin at night ....x

Hidden
Hidden in reply to Jaysmac

You got this👊

You may also like...